Automorphic forms and harmonic analysis on covering groups

June 10 to June 14, 2013

at the

American Institute of Mathematics, San Jose, California

organized by

Jeffrey Adams, Wee Teck Gan, and Gordan Savin

Original Announcement

This workshop will be devoted to discussing extensions of the the Langlands program to nonlinear groups in some generality. An important example of such group is the metaplectic group: the two-fold cover the symplectic group over a local field.

The focus of the workshop will be on foundational questions in the harmonic analysis and the theory of automorphic forms on such groups.

The main topics for the workshop are:

While there have been many attempts to extend the Langlands philosophy to covering groups in the past, these were largely confined to specific families of examples.

In the past year, there have been a number of encouraging developments regarding a general treatment. These developments strongly suggest that a workshop devoted to the above foundational issues will be especially timely. This workshop will gather the experts working on different aspects of the problem, in order to take stock of and consolidate these early progresses and to formulate the key questions to be addressed in the immediate future.

Material from the workshop

A list of participants.

The workshop schedule.

A report on the workshop activities.

A list of open problems.

Papers arising from the workshop:

The Langalands quotient theorem for finite central extensions of p-adic groups II: intertwining operators an duality
by  Dubravka Ban and Chris Jantzen,  Glas. Mat. Ser. III 51(71) (2016), no. 1, 153-163  MR3516189
The Langlands-Weissman Program for Brylinski-Deligne extensions
by  Wee Teck Gan and Fan Gao
The Gindikin-Karpelevich Formula and Constant Terms of Eisenstein Series for Brylinski-Deligne Extensions
by  Fan Gao
The conjectural relation between generalized Shalika models on SO4n(F) and the symplectic linear model on Sp4n(F). A Toy Example
by  Agn`es David, Marcela Hanzer and Judith Ludwig,  Women in numbers Europe, 87–107, Assoc. Women Math. Ser., 2, Springer, Cham, 2015  MR3596602